# SDR CALA2014102192529

- Difficulty date: October 15, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AFT FACE BS 1681 BL 57RT.  REPAIRED MAIN CABIN FLOORBEAM AT BS 1681 RBL 57 IAW ECRA 5310-06284 & ALL REQUIRED NDT.
